Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

2 Issues per year

CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Open Access
See all formats and pricing
More options …

Geometric Properties of Generalized Struve Functions

Halit Orhan / Nihat Yagmur
Published Online: 2014-05-08 | DOI: https://doi.org/10.2478/aicu-2014-0007


In the present work our object is to establish some geometric properties (like univalence, starlikeness, convexity and close-to-convexity) for the generalized Struve functions. In order to prove our main results, we use the technique of differential subordinations developed by Miller and Mocanu, some inequalities, and some classical results of Ozaki and Fejer.

Keywords: analytic; univalent; starlike; convex; close-to-convex functions; Struve and modified Struve functions


  • 1. Alexander, J.W. - Functions which map the interior of the unit circle upon simple regions, Ann. of Math., 17 (1915), 12-22.Google Scholar

  • 2. Baricz, A. - Geometric properties of generalized Bessel functions, Publ. Math. Debrecen, 73 (2008), 155-178.Google Scholar

  • 3. Deniz, E.; Orhan, H.; Srivastava, H.M. - Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions, Taiwanese J. Math., 15 (2011), 883-917.Google Scholar

  • 4. Deniz, E. - Convexity of integral operators involving generalized Bessel functions, Integral Transforms Spec. Funct., 24 (2013), 201-216.Web of ScienceGoogle Scholar

  • 5. Duren, P.L. - Univalent Functions, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 259, Springer- Verlag, New York, 1983.Google Scholar

  • 6. Fejer, L. - Untersuchungen ¨ Auber Potenzreihen mit mehrfach monotoner Koeffizientenfolge, Acta Litterarum ac Scientiarum, 8 (1936), 89-115.Google Scholar

  • 7. Kaplan, W. - Close-to-convex schlicht functions, Michigan Math. J., 1 (1952), 169 185. (1953).Google Scholar

  • 8. MacGregor, T.H. - The radius of univalence of certain analytic functions. II, Proc Amer. Math. Soc., 14 (1963), 521-524.CrossrefGoogle Scholar

  • 9. MacGregor, T.H. - A class of univalent functions, Proc. Amer. Math. Soc., 15 (1964), 311-317.CrossrefGoogle Scholar

  • 10. Miller, S.S.; Mocanu, P.T. - Differential subordinations and inequalities in the complex plane, J. Differential Equations, 67 (1987), 199-211.Google Scholar

  • 11. Owa, S.; Srivastava, H.M. - Univalent and starlike generalized hypergeometric functions, Canad. J. Math., 39 (1987), 1057-1077.Google Scholar

  • 12. Owa, S.; Nunokawa, M.; Saitoh, H.; Srivastava, H.M. - Close-to-convexity, starlikeness, and convexity of certain analytic functions, Appl. Math. Letters, 15 (2002), 63-69.CrossrefGoogle Scholar

  • 13. Ozaki, S. - On the theory of multivalent functions, Sci. Rep. Tokyo Bunrika Daigaku, 2 (1935), 167-188.Google Scholar

  • 14. Răducanu, D.; Srivastava, H.M. - A new class of analytic functions defined by means of a convolution operator involving the Hurwitz-Lerch zeta function, Integral Transforms Spec. Funct., 18 (2007), 933-943.Google Scholar

  • 15. Selinger, V. - Geometric properties of normalized Bessel functions, Pure Math. Appl., 6 (1995), 273-277.Google Scholar

  • 16. Srivastava, H.M.; Yang, Ding-Gong; Xu, N-Eng - Subordinations for multivalent analytic functions associated with the Dziok-Srivastava operator, Integral Transforms Spec. Funct., 20 (2009), 581-606.Google Scholar

  • 17. Srivastava, H.M. - Generalized hypergeometric functions and associated families of k-uniformly convex and k-starlike functions, Gen. Math., 15 (2007), 201-226.Google Scholar

  • 18. Srivastava, H.M.; Murugusundaramoorthy, G.; Sivasubramanian, S. - Hypergeometric functions in the parabolic starlike and uniformly convex domains, Integral Transforms Spec. Funct., 18 (2007), 511-520.Web of ScienceGoogle Scholar

  • 19. Xanthopoulos, X. - Subclasses of starlike functions with ℜ{f ’(z)} > 0; Studia Univ. Babe¸s-Bolyai, Math., 38 (1993), 39-47.Google Scholar

  • 20. Zhang, S.; Jin, J. - Computation of Special Functions, A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, 1996.Google Scholar

About the article

Received: 2012-10-15

Published Online: 2014-05-08

Citation Information: Annals of the Alexandru Ioan Cuza University - Mathematics, ISSN (Online) 1221-8421, DOI: https://doi.org/10.2478/aicu-2014-0007.

Export Citation

© Alexandru Ioan Cuza University in Iaşi . This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Kottakkaran Sooppy Nisar and Fethi Bin Muhammad Belgacem
Advances in Difference Equations, 2017, Volume 2017, Number 1
Mohsan Raza, Muhey U Din, and Sarfraz Nawaz Malik
Journal of Function Spaces, 2016, Volume 2016, Page 1
Kottakkaran Sooppy Nisar, Dumitru Baleanu, and Maysaa’ Mohamed Al Qurashi
SpringerPlus, 2016, Volume 5, Number 1

Comments (0)

Please log in or register to comment.
Log in